MathSciNet Relay Station
MathSciNet bibliographic data
MR1017783 58G12 (32L10 57R20 58G05 58G11)
Bismut, Jean-Michel Koszul complexes, harmonic oscillators, and the Todd class. With an appendix by the author and C. Soulé. J. Amer. Math. Soc. 3 (1990), no. 1, 159–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement